# SDR DALA1208665646

- Difficulty date: February 14, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 7,530 hours, 1,362 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE CHECK, MAINTENANCE FOUND THE EMERGENCY OVERWING EXIT SIGNS AT SEATS 21F & 23A INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK AND CHARGER.  OPERATIONAL CHECK WAS GOOD.
